“Albanian Albanian Journal of Mathematics
Home About Editorial Board Archives Submissions Publishing Policy Profiles Statistics Special Issues Libra
Albanian J. Math.


About Editorial Board Submissions Author packages Consent to publish Publishing Policy Profiles

Archives

Volume 12, 2018

  1. R. A. Wilson, A negative answer to a question of Aschbacher Albanian J. Math. Vol. 12, (2018), no. 1, 24--32
  2. Gromadzki, Grzegorz; Hidalgo, Ruben A.; On Macbeath's formula for hyperbolic manifolds, A lbanian J. Math. Vol. 12, (2018), no. 1, 15--23
  3. Hasson, Hilaf; Obus, Andrew; The abc conjecture implies the weak diversity conjecture, Albanian J. Math. Vol. 12, (2018), no. 1, 8-14.
  4. Danchev, Peter V.; Rings whose elements are sums of three or minus sums of two commuting idempotents, Albanian J. Math. Vol. 12, (2018), no. 1, 3-7.

“Albanian
“Albanian